Last reply 3 weeks ago
Relaxing

So after a few days I figured im most likely in relapse instead if thinking my newly prescribed meds are messing with me. Still waiting on my doctor to get with me on a MRI to be certain. Now I learned that with tyabri you can’t have steroids so I’m just relaxing but is that all I can do,?

Add categories

Browse categories and add by clicking on them

You can remove current categories below by clicking the ‘x’.


stumbler
3 weeks ago

@rachschader93 , that’s all you can do really. That and pampering yourself and why not?


rachschader93
3 weeks ago

I’m completely freaking out. I know that was all you can do is wait it out because you gave me useful info but this thing has put my anxiety on edge. I’m ready to scream.


stumbler
3 weeks ago

@rachschader93 , anxiety and stress will only make everything worse. So, why not list your specific concerns. Once you’ve put them here, your concerns will be in safekeeping for you, so you needn’t worry about them any further.

Problems shared are problems halved.

Any, why not scream? If it relieves the tension you’re feeling , it won’t be a bad thing. 😉


rachschader93
3 weeks ago

Thank you! I was sent home with steroids in a iv. I was sad about missing the holiday with my children and then im unsettled as I have a “gimp” leg. Wheel chair and couch bound is frustrating me too the max. I feel so lazy.


meg_kingston
3 weeks ago

No – you’re not being lazy. Getting used to enforced idleness is hard – explain to your family that you want to do as much as you can, but that they might have to help some days. If it’s bad, watch a box set on the telly to stop yourself worrying and do as much as you can without causing fatigue – you get good at judging when to stop.

I find it helps to do little things that make you feel human – getting dressed every day, wearing perfume, whatever. Sounds trivial, but it can really help. 🙂


stumbler
3 weeks ago

@rachschader93 , the steroids aren’t an instant fix. They will calm down the inflammation causing this relapse and allow you to start the recovery.

But, you must rest up to allow this recovery to happen. The steroids will be helping this process over the next 6-8 weeks.


rachschader93
3 weeks ago

Thank you both. It has been an uphill struggle for the past several months. I hit a small milestone and im knocked right back down. I’ve seen so much of my chair/bed it’s unreal. I gained 30 pounds. Although I lost 5 pounds. It still makes me feel very sad. My family is great but I can’t get over it. They are very understanding but im the one that’s hard on myself. I should be able to do more. And from where the lesions are on my brain I have never had anxiety quite this bad but my doctor sees it fit for me to see a psychiatrist. She asks if im suicidal and I say no which is true im scared of dying.


rachschader93
3 weeks ago

And I know this can’t kill me but when I get in that state of mind I let ms lie to me.


stumbler
3 weeks ago

@rachschader93 , you have enough to deal with, so don’t add guilt to the mix. You didn’t ask for any of this.


rachschader93
3 weeks ago

I know that to be true but you can’t convince the lies Ms whispers im my ear.


clairabella
3 weeks ago

I was given steroids tablets yesterday for a flare up that I’ve been having for a while.
I didn’t know you could have steroids on Tysabri either, I’m about to start them today.
The last time I had them I got full blown acne!!
I want to say that I’m not bothered about how I look with the acne (but secretly I am) but it’s the pain that comes with it.
Stumbler, thanks for your info on how it’ll take 6-8 weeks to see the effect, it’s been that long since I was on them that I’d forgotten.
rachschader93, I’m with you on the frustration of not being able to the things I want to do which, at the moment is presenting itself in full blown anger, I’m a joy to be around ……..NOT!
Big virtual hugs and love to you x


rachschader93
3 weeks ago

Thank all of you for understanding. Thank you for the hugs. I feel slightly better just pissed off ms has made me this way.


amylee
3 weeks ago

hey @rachschader93

just letting you know I am probably relapsing too and also struggling with the things you mentioned above. It has helped me a little to be reminded there are a few of us out there experiencing similar emotions and that they won’t stick around forever!

I hope you have found something that is helping you to relax into this.

Join Shift.ms to reply to this post.

Become part of the community so you can chat, compare and learn from other MSers.